# SDR UF6A990932

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 243D11186
- Condition: Corroded
- Location: Bs 270-252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL LOCATED BETWEEN STATION 270AS AND 252AS HAS CORROSION ON IT.  MAINTENANCE FABRICATED AND INSTALLED INTERCOSTAL.  ALL WORK WAS DONE BAE ATP SRM 51-40-00 FIGURE 12.  (M)
